An existence and localization theorem for the solutions of a Dirichlet problem

Tom 83 / 2004

Giovanni Anello, Giuseppe Cordaro Annales Polonici Mathematici 83 (2004), 107-112 MSC: Primary 35J20. DOI: 10.4064/ap83-2-2

Streszczenie

We establish an existence theorem for a Dirichlet problem with homogeneous boundary conditions by using a general variational principle of Ricceri.

Autorzy

  • Giovanni AnelloDepartment of Mathematics
    University of Messina
    98166 Sant'Agata – Messina, Italy
    e-mail
  • Giuseppe CordaroDepartment of Mathematics
    University of Messina
    98166 Sant'Agata – Messina, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek